Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Foertsch, T; Schroeder, V (2002). Minkowski versus Euclidean rank for products of metric spaces. Advances in Geometry, 2(2):123-131.

Full text not available from this repository.

View at publisher

Abstract

We introduce a notion of the Euclidean- and the Minkowski rank for arbitrary metric spaces and we study their behaviour with respect to products. We show that the Minkowski rank is additive with respect to metric products, while additivity of the Euclidean rank only holds under additional assumptions, e.g. for Riemannian manifolds. We also study products with nonstandard product metrics.

Citations

3 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Euclidean rank of metric spaces; Minkowski rank of metric spaces
Language:English
Date:2002
Deposited On:29 Nov 2010 16:27
Last Modified:27 Nov 2013 18:59
Publisher:De Gruyter
ISSN:1615-715X
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1515/advg.2002.002
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1895343
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0988.53033
http://front.math.ucdavis.edu/0102.5107 (Organisation)

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page